# SDR SIMA20130905001

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 25,734 hours, 18,150 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 67053110522
- Condition: Damaged
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK,  FOUND RT LOWER BULKHEAD AT FS 280 TO HAVE A MISDRILLED HOLE ON OTBD END.  REPAIRED WEB IAW SRM 53-11-10.
